# SDR AUS20011446

- Difficulty date: December 8, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Block
- Condition: Failed
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR COMPRESSION BLOCKS FAILED. DAMAGE CAUSED TOTHE FUSELAGE LOCATED INBOARD OF THE RH MLG.
